# SDR 2001UALA02135

- Difficulty date: October 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 41,023 hours, 22,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 978 WL 209 LBL 45 STRINGER 17 ZEE CREASE BEAM CORRODED.   MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM.
